# SDR ERAA201409180055

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 37,061 hours, 42,055 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 692101
- Part serial: 1000
- Condition: Defective
- Location: Nlg
- Part time: 37,061 hours, 42,055 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE WHEEL FAILED TO EXTEND WHEN GEAR SELECTED DOWN. AFTER GO-AROUND, 30-40 SECS, GEAR CAME DOWN ON ITS OWN.  R AND R NLG MECHANICAL SEQUENCE VALVE, BLED AND LEAK CHECKED. GEAR FUNCTIONS NORMALLY THROUGH MULTIPLE GEAR SWINGS. REF MM 32-20-31 AND 32-30-00.  OK FOR SERVICE.
